Yıl 2017, Cilt 21, Sayı 21, Sayfalar 39 - 54 2017-01-17

PROPERTIES OF RING EXTENSIONS INVARIANT UNDER GROUP ACTION

Amy Schmidt [1]

246 166

Let G be a subgroup of the automorphism group of a commutative ring with identity T. Let R be a subring of T. We show that RG ⊂ T G is a minimal ring extension whenever R ⊂ T is a minimal extension under various assumptions. Of the two types of minimal ring extensions, integral and integrally closed, both of these properties are passed from R ⊂ T to RG ⊆ T G. An integrally closed minimal ring extension is a flat epimorphic extension as well as a normal pair. We show that each of these properties also pass from R ⊂ T to RG ⊆ T G under certain group action. 

Fixed ring, ring of invariants
  • [6] D. E. Dobbs and J. Shapiro, Descent of divisibility properties of integral domains
  • to fixed rings, Houston J. Math., 32(2) (2006), 337-353.
  • [7] D. E. Dobbs and J. Shapiro, Descent of minimal overrings of integrally closed
  • domains to fixed rings, Houston J. Math., 33(1) (2007), 59-82.
  • [8] D. E. Dobbs and J. Shapiro, Transfer of Krull dimension, lying-over, and
  • going-down to the fixed ring, Comm. Algebra, 35(4) (2007), 1227-1247.
  • [9] D. Ferrand and J.-P. Olivier, Homomorphismes minimaux d’anneaux, J. Algebra,
  • 16 (1970), 461-471.
  • [10] M. Fontana, J. A. Huckaba and I. J. Papick, Pr¨ufer Domains, Monographs
  • and Textbooks in Pure and Applied Mathematics, 203, Marcel Dekker, Inc.,
  • New York, 1997.
  • [11] I. Kaplansky, Commutative Rings, The University of Chicago Press, Chicago,
  • Revised edition, 1974.
  • [12] M. Knebusch and D. Zhang, Manis Valuations and Pr¨ufer Extensions I, Lecture
  • Notes in Mathematics, 1791, Springer-Verlag, Berlin, 2002.
  • [13] M. E. Manis, Valuations on a commutative ring, Proc. Amer. Math. Soc., 20
  • (1969), 193-198
  • [14] G. Picavet and M. Picavet-L’Hermitte, Multiplicative Ideal Theory in Commutative
  • Algebra, Chapter About Minimal Morphisms, 369-386, Springer, New
  • York, 2006.
  • [15] B. Stenstr¨om, Rings of Quotients, Springer-Verlag, New York, Heidelberg
  • Berlin, 1975.
Konular Matematik ve İstatistik
Dergi Bölümü Makaleler
Yazarlar

Yazar: Amy Schmidt

Bibtex @araştırma makalesi { ieja295752, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2017}, volume = {21}, pages = {39 - 54}, doi = {10.24330/ieja.295752}, title = {PROPERTIES OF RING EXTENSIONS INVARIANT UNDER GROUP ACTION}, key = {cite}, author = {Schmidt, Amy} }
APA Schmidt, A . (2017). PROPERTIES OF RING EXTENSIONS INVARIANT UNDER GROUP ACTION. International Electronic Journal of Algebra, 21 (21), 39-54. DOI: 10.24330/ieja.295752
MLA Schmidt, A . "PROPERTIES OF RING EXTENSIONS INVARIANT UNDER GROUP ACTION". International Electronic Journal of Algebra 21 (2017): 39-54 <http://dergipark.gov.tr/ieja/issue/27921/295752>
Chicago Schmidt, A . "PROPERTIES OF RING EXTENSIONS INVARIANT UNDER GROUP ACTION". International Electronic Journal of Algebra 21 (2017): 39-54
RIS TY - JOUR T1 - PROPERTIES OF RING EXTENSIONS INVARIANT UNDER GROUP ACTION AU - Amy Schmidt Y1 - 2017 PY - 2017 N1 - doi: 10.24330/ieja.295752 DO - 10.24330/ieja.295752 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 39 EP - 54 VL - 21 IS - 21 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.295752 UR - http://dx.doi.org/10.24330/ieja.295752 Y2 - 2016 ER -
EndNote %0 International Electronic Journal of Algebra PROPERTIES OF RING EXTENSIONS INVARIANT UNDER GROUP ACTION %A Amy Schmidt %T PROPERTIES OF RING EXTENSIONS INVARIANT UNDER GROUP ACTION %D 2017 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 21 %N 21 %R doi: 10.24330/ieja.295752 %U 10.24330/ieja.295752
ISNAD Schmidt, Amy . "PROPERTIES OF RING EXTENSIONS INVARIANT UNDER GROUP ACTION". International Electronic Journal of Algebra 21 / 21 (Ocak 2017): 39-54. http://dx.doi.org/10.24330/ieja.295752